Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from Multiple myeloma. Taking Thalidomide, sodium level decreased. Has liver sclerosis. Any ayurvedic treatment?

Sir, My father is 71 years old and diabetic. He was diagnosed with multiple myloma. After taking the medication for that, I believe thalidomide , his liver stopped functioning and due to that his sodium level went down drastically. Doctor advised us to stop the cancer treatment and get the sodium level up. He is currently better but is not eating any food and is drastically reducing his weight. I am concerned once we restart the treatment will his liver again gives him problem. He has liver sclerosis. Is there a ayurvedic treatment for this which can help my dad. Please help us. Thanks, Raj
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician 's  Response
THERE IS LOT OF RESEARCH GOING ON BUT STILL NOT YET COME OUT, BUT I SUGGEST TURMERIC POWDER EATING 10 SPOONS / DAY ALONG WITH FOOD AND GARLIC ADDED AS SPICES IN FOOD FOR 1YEAR - CAN RELIEVE ? TO SOME EXTENT
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor